# SDR 2003FA0000586

- Difficulty date: March 26, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N82DF
- Make and model: Cessna P210N
- Aircraft serial: P21000276
- Engine: Cont TSIO520P
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3823
- Condition: Damaged
- Location: Magneto
- Part time: 450 hours
- Component: Magneto
- Component part number: 6320
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS PRESSURIZED MAGNETO WAS REMOVED AND DISASSEMBLED FOR THE 500 HOUR INSPECTION.  ALL OF THE INTERNAL HARDWARE WAS FOUND RUSTED. THE DISTRIBUTOR GEAR, DRIVEGEAR AND DISTRIBUTOR BLOCK WAS FOUND COVERED IN A FILM AND NOTICEABLY SOFTER THAN NEW EXAMPLES.  THIS IS A RESULT OF MOISTURE IONIZATION.  RECORDS CONFIRM THAT THE MOISTURE FILTER IN THE PRESSURIZATION LINE HAD BEEN REPLACED REGULARLY.  AD 88-25-04 ADDRESSES THIS PROBLEM IN EARLIER SERIES MAGNETOS.  SHOULD INCLUDE 6300 SERIES PRESSURIZED MAGNETOS.
